# SDR UPS04842392

- Difficulty date: May 3, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3779762U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  AFT SIDE OF STATION 680 FRAME LONG. 8R END FITTING IS CRACKED.   REMOVED AND REPLACED FITTING IAW DWG. 3779762 AND SRM. 51-1-20D
